# SDR AALA202111154633

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A300*
- Aircraft serial: 6887
- Aircraft time: 17,687 hours, 6,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT PASSENGER DOOR 842 EMERGENCY OPERATION CYLINDER FOUNT AT 1100 PSI AT 50 DEGREES FAHRENHEIT. SERVICED AFT RIGHT PASSENGER DOOR 842 EMERGENCY OPERATION CYLINDER TO PROPER LEVEL PER AMM 52-10-00.
